AIMS Mathematics, 2020, 5(4): 3809-3824. doi: 10.3934/math.2020247

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Existence, continuous dependence and finite time stability for Riemann-Liouville fractional differential equations with a constant delay

Department of Applied Mathematics and Modeling, University of Plovdiv “P. Hilendarski”, Plovdiv 4000, Bulgaria

Non-linear scalar Riemann-Liouville fractional differential equation with a constant delay is studied on a finite interval. An initial value problem is set up in appropriate way combining the idea of the initial time interval in ordinary differential equations with delays and the properties of Riemann-Liouville fractional derivatives. The mild solution of the studied initial value problem is defined. The existence, uniqueness, continuous dependence on the initial functions, finite time stability of the mild solutions are investigated.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved